# SDR IPXA2018010525143

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,013 hours, 13,554 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32902781
- Part serial: 505
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF, A  LEVEL 2 WING ANTI-ICE DISAGREE, LT SIDE DEPARTED ICING CONDITIONS DUMPED 118,000LBS FUEL AND DIVERTED.  REPLACED THE LT WING ANTI-ICE VALVE IAW MM 30-11-01-401, AND SECURED THE DIFFERENTIAL PRESSURE SENSOR IAW MM 30-11-02-401, OPS TESTED THE WING ANTI-ICE IAW MM 30-11-00-501,  TEST PASSED, ESC RTS PASSED IAW MM 30-11-00-501, PSC 1 & 2 RTS PASSED IAW MM 36-10-02-501.
